Wednesday, January 14, 2015


This chemo regimen is a whole new thing to me.  They and the pain killers are all very constipating, leaving a person on heavy laxative doses all the time.  It's trial and error and a walking a tight rope all day not trying to go too far to one side or the other.

The chemo nurses are great, very special people to do what they do.  My combination of drugs is powerful enough I say she has to wear a hazmat suit to "infuse" them.  The room is called an infusion lab.

They have lots of different recliners to choose one and they even have a section for taller people that are more straight backed.  I tried a EZ Boy low sitting recliner and there is no way I could sit in one of them for an hour, let alone three.

Monday went great, it's the best I've felt in a long time.  The heavy dose and irregularity reversed that yesterday and I had a stomach ache since lunch yesterday until this morning.  I tell you this is not for wimps and can easily beat you down!  I don't see how my stomach tolerates the amount of drugs I have to take in one day alone.

I have another dose today and then a shot for nausea tomorrow.  The next round is 21 days from this past Monday the 12th.  The blood counts drop from day 8 or next Tuesday until about day 14, another week after that.  That is when I have to really be careful with germs, wear a mask, wash all day and ask the same from all who visit me.

It's a challenge folks but I am gaining a whole new perspective on the sick and suffering in this world.  There are so many and the so do suffer.

Spring won't come too soon for any of us!

Prayers for us all,



  1. There's always the Vitamin C option, if chemo gets too much, but I doubt if they told you about that. I hear it can still make some folks sick.

  2. Well keep the chin up, Ed. It's tough, but the alternative is even less pleasant.

  3. Thanks, I really appreciate all comments and ideas at this time. I am starting my search on diet and pH.